BASHH
8,232 members1,452 posts

Coming of the combined pill after using for 3 months straight

I have been using the combined pill for over 2 years now and the last 3 months I have continued in taking them instead of having my monthly period. I have now taken my last pack a day ago and still haven’t started my period ??? I don’t know if this is bad or good !!?? I haven’t even had sex in the last 6 months so I’m not worried about that ? But should I wait a few days to see if it comes or go see my doctor ?? I really confused and would love some reassurance if I’m not the only one who’s period comes late after taking the pill for a long time ??

1 Reply
oldestnewest

I used to take the combined pill Cerrazet for over 10 years. This can cause periods to stop altogether.

It does take some time for your body to settle down once you stop taking the pill. I didn't get my first period for about 2 months after I had stopped taking the pill.

I'm now using the coil for the first time today so i'm seeing how that goes.

If in doubt always see your GP. They know what will be best for you once you've had a chat with them.

Hope this helps.

Reply

You may also like...